It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-23-2004, 10:33 AM   #1
Veteran
(female)
 
Join Date: Aug 2004
Posts: 349
annemv HB User
So disappointed

Well, it happened. I was feeling so good and now I feel like I am back where I started. Almost all of the symptoms are coming back. I started treatment about three weeks ago and thought something great had happened.
I am taking t3 and t4 , dont know exact dosage but it says one grain on bottle, once a day. Dr says he wants to check levels next week to decide what to do.
Do you think I need increase in meds?
He also is going to start me on adrenal glandulars and licorice. Does this even work?
Also wondering if anyone else's hands get so cold that they feel like they are frozen and hardening? This is a new one for me and it is driving me crazy. I live in the desert and it is not cold here.
Any suggestions?
Anne

 
Sponsors Lightbulb
   
Old 09-23-2004, 12:47 PM   #2
Unn Unn is offline
Junior Member
 
Join Date: Aug 2004
Posts: 33
Unn HB User
Re: So disappointed

Hi Anne,
Don't worry, this is perfectly normal. It was the same for me, I started taking my medication and almost instantly felt better, then I felt bad again. Increased my dosage and felt better again.
You can expect to have to increase your dosage gradually like this, depending on how your thyroid is being destroyed.

Another possibility is that your adrenals aren't functioning properly. But I don't know much about this.

I haven't tried licorice myself, but I know of others that have, and they say it makes a difference.

I don't know anything about your freezing hands.

Good luck

 
Sponsors Lightbulb
   
Old 09-23-2004, 12:56 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2003
Location: Texas
Posts: 2,959
dea4 HB Userdea4 HB Userdea4 HB User
Re: So disappointed

One grain would be equal to about 74 to 100 mcg T4 depending on how your body uses it.

It is normal to feel well and then feel worse again, you probably will need a dose increase. Do you have an appointment soon?

 
Old 09-23-2004, 02:02 PM   #4
Veteran
(female)
 
Join Date: Aug 2004
Posts: 349
annemv HB User
Re: So disappointed

He wants to re check t3 and t4 next week, then make a decision on upping dose. So I guess it will be a couple of weeks before I know anything.
Thanks for the input!!!

Last edited by annemv; 10-06-2004 at 06:56 PM. Reason: need to

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone else disappointed in thier kid? singer1 Parenting Issues 4 08-02-2005 04:53 PM
disappointed :( hugs28 Pregnancy 5 07-13-2005 07:02 AM
Valentine's Gift - Very Disappointed. Silver Lining Relationship Health 41 02-16-2005 12:37 PM
First visit with Derm. Disappointed. Need Bezaclin advice please. Tigress223 Acne 7 12-30-2004 07:08 PM
Disappointed AnnieinPA Trying to Conceive (TTC) 4 12-07-2004 03:08 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!